MathSciNet Relay Station
MathSciNet bibliographic data
MR2559686 (2011c:46131) 46L37 (18D10 57M15)
Morrison, Scott; Peters, Emily; Snyder, Noah Skein theory for the $D\sb {2n}$ planar algebras. J. Pure Appl. Algebra 214 (2010), no. 2, 117–139.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement